Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 68, NWS Springfield, MO

May 26, 2016St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 26, 2016, 7:02 PM CDT for St. Clair County, Missouri. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2016, 7:02 PM CDT (00:02 UTC)
Expired
May 26, 2016, 7:30 PM CDT
In force
28 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:24 PM CDTTSTM WND DMG9 N Osceola, MOTHUNDERSTORM WIND GUSTS SNAPPED 5 POWER POLES IN RURAL NORTHERN ST. CLAIR COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2671 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2671 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

083 
WUUS53 KSGF 270002
SVRSGF
MOC185-270030-
/O.NEW.KSGF.SV.W.0068.160527T0002Z-160527T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
702 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 730 PM CDT

* AT 701 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF SCHELL CITY TO 8 MILES
  SOUTHWEST OF OSCEOLA...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TRUMAN LAKE...                    APPLETON CITY...
  OSCEOLA...                        LOWRY CITY...
  ROSCOE...                         TIFFIN...
  TABERVILLE...                     JOHNSON CITY...
  MONEGAW SPRINGS...                

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3821 9354 3821 9351 3787 9377 3800 9406
      3821 9405 3820 9373 3821 9356 3822 9356
TIME...MOT...LOC 0001Z 222DEG 40KT 3808 9404 3798 9384 

HAIL...1.00IN
WIND...60MPH
 
$$

FRYE
1 follow-up statement
714 
WWUS53 KSGF 270024
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT THU MAY 26 2016

MOC185-270033-
/O.EXP.KSGF.SV.W.0068.000000T0000Z-160527T0030Z/
ST. CLAIR MO-
724 PM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY WILL EXPIRE
AT 730 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3821 9354 3821 9351 3787 9377 3800 9406
      3821 9405 3820 9373 3821 9356 3822 9356
TIME...MOT...LOC 0020Z 222DEG 40KT 3808 9404 3798 9384 

$$

FRYE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:37 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 26, 3:37 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
337 PM CDT THU MAY 26 2016

.SHORT TERM...(This evening through Friday)
Issued at 320 PM CDT Thu May 26 2016

A break in the convection is occurring across extreme southeastern
Kansas and southwestern Missouri early this afternoon. The
convection that tracked across portions of the Missouri Ozarks
this morning has spread to the east and is slowly tracking across
southeastern Kansas. Additional storms have developed across
central Kansas into northwestern Missouri this afternoon along
with storms developing across eastern Oklahoma into Arkansas.

The upper level low remains across the southwestern U.S. and will
slowly lift into the plains on Friday. As a result the active
weather pattern continues as the storms develop across the
region.

This afternoon a very unstable air mass has developed across the
area as temperatures have warmed into the middle 80s with dew
points in the lower 70s. MLCAPE values of 3000 to 4000 J/kg have
developed across the area. Deep layer shear is not as strong
though with values around 20kt. Theta-E Difference are also on the
high side with values of 30 to 40 Kelvin.

The storms across Arkansas will continue to lift north this
afternoon with convection developing from south to north across
the area. Given the amount of instability in place an elevated
severe risk will occur across the entire area. Deep layer shear is
not overly strong, but still the 20kt of 0-6km bulk shear values
combined with the very unstable air mass will result in the
potential for storms capable of hail up to the size of golf
balls. Also, the high theta-E difference will lead to a damaging
wind risk with wind gusts over 60 mph. Low level shear is on the
weak side which will limit the tornado risk.

We will also have to watch the convection across Kansas as it may
try to develop into a MCS and could track into the area overnight.
Damaging winds and hail up to quarters will be possible with a few
of the stronger storms.

Storms will continue to be possible on Friday as a wave tracks
through the area ahead of the main upper level low. The
convection will limit temperatures and instability with highs in
the middle 70s. Deep layer shear will increase some on Friday, but
instability being weaker will limit a widespread severe weather
risk. Still a few strong to marginally severe storms will be
possible.

Give the multiple rounds of storms and high perceptible water
values, locally heavy rainfall and localized flooding will be
possible this evening into Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 320 PM CDT Thu May 26 2016

The main upper level low will remain west of the area on Friday
and additional storms are expected to develop across western
Kansas ahead of the main low. These storms should develop into a
complex of storms and track east towards and through the area
Friday night into early Saturday morning. 0-3km bulk shear values
will be 30kt from west to east which will support a line moving
into the area. This would support a damaging wind risk and the
potential for meso vortices developing with any surges in the line
to the east. The question is just exactly where this MCS develops
and then tracks which will determine which locations are impacted
or not.

Saturday should clear out after the morning convection and should
see the atmosphere recover and more instability should develop.
The upper level wave will be lifting through the area and deep
layer shear will increase. A boundary will push east through the
area and expect storms to develop along the boundary, and could be
in the form of supercells. Large hail to golf balls will be the
main risk along with a damaging wind risk. Low level shear appears
to remain on the low side which will limit the tornado risk. Most
of Saturday will be dry until scattered storms develop later in
the afternoon to the early evening hours.

The upper level low will spread east of the area on Sunday but the
boundary will stall near the Arkansas boundary and a few storms
will be possible during the afternoon and early evening hours both
Sunday and Monday afternoons, but both days will have extended dry
periods and will not be washouts by any means.

Another upper level low will move on the west coast and slowly
spread east through next week. As a result the active weather
pattern will continue next week with several rounds of showers and
thunderstorms expected. There will be dry periods between rounds
next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1244 PM CDT Thu May 26 2016

Expect mainly MVFR to VFR conditions this afternoon with scattered
storms developing toward late afternoon and evening. Better
chances for more widespread rain and storms will occur late
evening into overnight hours however confidence is still low on
the placement of storms. Winds will generally be out of the south
and gusty this afternoon.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Burchfield
Hazardous weather outlook, May 26, 3:55 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT THU MAY 26 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
355 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS ARE DEVELOPING ACROSS NORTHERN ARKANSAS AHEAD OF
  A WAVE LIFTING NORTH. STORMS WILL CONTINUE TO LIFT NORTH AND
  EXPAND IN COVERAGE ACROSS THE AREA LATE THIS AFTERNOON INTO
  THIS EVENING.

  A VERY UNSTABLE AIR MASS HAS DEVELOPED ACROSS THE AREA...WHICH
  WILL RESULT IN THE POTENTIAL FOR SEVERE STORMS ACROSS THE
  ENTIRE AREA THROUGH THIS EVENING. THE SEVERE WEATHER HAZARDS
  WILL BE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS
  OVER 60 MPH WITH THE STRONGER STORMS.

  ADDITIONAL STORMS HAVE DEVELOPED ACROSS KANSAS THIS AFTERNOON
  AND THERE IS THE POTENTIAL THAT THESE STORMS TRACK INTO THE
  AREA TONIGHT. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF
  HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH OVERNIGHT
  TONIGHT.

  LOCALLY HEAVY RAINFALL WILL ALSO OCCUR AND COULD LEAD
  TO LOCALIZED FLOODING IF STORMS ARE ABLE TO MOVE ACROSS
  THE SAME LOCATIONS THIS EVENING INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  STORMS WILL OCCUR OFF AND ON THROUGHOUT MUCH OF THE DAY ON
  FRIDAY. INSTABILITY WILL BE MUCH WEAKER FRIDAY THAN
  TODAY...WITH A LOWER OVERALL SEVERE WEATHER RISK. STILL A FEW
  STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH HAIL TO THE SIZE
  OF QUARTERS AND DAMAGING WINDS THE MAIN RISKS. LOCALIZED
  FLOODING WILL ALSO BE POSSIBLE.

  ADDITIONAL STORMS WILL DEVELOP ACROSS WESTERN KANSAS FRIDAY
  AFTERNOON AND COULD DEVELOP INTO A LINE AND TRACK ACROSS THE
  AREA FRIDAY NIGHT INTO EARLY SATURDAY MORNING. THERE WOULD BE A
  SEVERE WIND RISK WITH THIS LINE IF IT CAN DEVELOP AND TRACK
  INTO THE AREA. THERE IS UNCERTAINTY ON THE EXACT TRACK OF THIS
  LINE. THIS WILL BE A SHORT TERM FORECAST ISSUE ONCE THE STORMS
  DEVELOP.

  ADDITIONAL STORMS ARE EXPECTED SATURDAY AFTERNOON INTO THE
  EVENING HOURS ALONG A BOUNDARY THAT TRACKS EAST INTO THE AREA.
  MUCH OF THE DAY SATURDAY WILL BE DRY UNTIL STORMS REDEVELOP AND
  NOT ALL LOCATIONS WILL SEE STORMS. THERE WILL BE A RISK FOR
  LARGE HAIL AND DAMAGING WINDS WITH THE STRONGER STORMS SATURDAY
  AFTERNOON.

  FEW STORMS WILL STILL BE POSSIBLE AT TIMES SUNDAY AND
  MONDAY...BUT MUCH OF THE DAY WILL BE DRY AND NOT ALL
  LOCATIONS WILL BE AFFECTED. THE SEVERE RISK WILL BE MUCH LOWER
  AS THE MAIN LOW SPREADS EAST. THE MAIN RISK SUNDAY AND MONDAY
  WILL BE CLOUD TO GROUND LIGHTNING STRIKES.

  THE ACTIVE WEATHER PATTERN WILL CONTINUE NEXT WEEK AS ANOTHER
  SYSTEM SLOW TRACKS TOWARDS THE REGION RESULTING IN DAILY
  THUNDERSTORM CHANCES.

  HEAVY RAINFALL OVER THE SAME AREAS COULD RESULT IN LOCALIZED
  FLOODING CONCERNS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO THIS
  EVENING ACROSS THE ENTIRE OUTLOOK AREA. .

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, May 26, 5:28 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     VERSAILLES              38.43N 92.84W
05/26/2016                   MORGAN             MO   EMERGENCY MNGR

            TREES DOWN IN VERSAILLES

&&

BOXELL
Special weather statement, May 26, 5:39 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT THU MAY 26 2016

MOZ057-262330-
MILLER MO-
539 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR MILLER COUNTY UNTIL 630 PM CDT...

AT 539 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE OZARK...OR 7 MILES NORTHEAST OF OSAGE BEACH...MOVING NORTHEAST AT
20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS STATE PARK...  LAKE OF THE OZARKS...
ELDON...                          OSAGE BEACH...
LAKE OZARK...                     IBERIA...
SAINT ELIZABETH...                ST. ELIZABETH...
TUSCUMBIA...                      EUGENE...
OLEAN...                          BAGNELL...
BRUMLEY...                        LAKEVIEW...
AURORA SPRINGS...                 ETTERVILLE...
MARYS HOME...                     KAISER...
ULMAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3843 9241 3834 9240 3834 9229 3832 9225
      3833 9219 3806 9218 3803 9252 3812 9260
      3817 9261 3817 9264 3821 9264 3823 9270
      3835 9269 3835 9263 3843 9262
TIME...MOT...LOC 2239Z 214DEG 16KT 3824 9256

FRYE
Special weather statement, May 26, 5:59 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT THU MAY 26 2016

MOZ055-262315-
BENTON MO-
559 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON COUNTY UNTIL 615
PM CDT...

AT 559 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLE CAMP...OR 14 MILES SOUTH OF SEDALIA...MOVING NORTH AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LINCOLN...                        COLE CAMP...
IONIA...                          MORA...
CROCKERVILLE...                   BRANDON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3853 9307 3839 9307 3840 9344 3851 9343
      3851 9330 3854 9329
TIME...MOT...LOC 2259Z 182DEG 25KT 3850 9325

FRYE
Local storm report, May 26, 6:07 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             3 N LINCOLN             38.43N 93.33W
05/26/2016  E1.75 INCH       BENTON             MO   LAW ENFORCEMENT

&&

DCRAMER
Local storm report, May 26, 6:16 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     VERSAILLES              38.43N 92.84W
05/26/2016                   MORGAN             MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN...50 REPORTS IN AND AROUND
            VERSAILLES. SOME POWER POLES SNAPPED.

&&

DSA
Special weather statement, May 26, 6:19 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 PM CDT THU MAY 26 2016

MOZ066-077-078-270000-
BARTON MO-VERNON MO-CEDAR MO-
619 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CEDAR...SOUTHEASTERN
VERNON AND NORTHEASTERN BARTON COUNTIES UNTIL 700 PM CDT...

AT 619 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF
LIBERAL TO NEAR SHELDON TO NEAR LAMAR...AND MOVING NORTHEAST AT 20
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
NEVADA...                         SHELDON...
MONTEVALLO...                     WALKER...
JERICO SPRINGS...                 MILO...
IRWIN...                          MILFORD...
FILLEY...                         OLYMPIA...
WAGONER...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3794 9431 3787 9405 3770 9385 3758 9401
      3758 9407 3752 9407 3744 9418 3754 9429
      3765 9446
TIME...MOT...LOC 2319Z 203DEG 19KT 3767 9438 3760 9427 3747 9420

FRYE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:34 PM CDTSpecial Weather StatementSGFMiller26 min
May 26, 7:42 PM CDTAreal Flood AdvisorySGFMiller4 hr
May 26, 7:48 PM CDTSpecial Weather StatementSGFBenton27 min
May 26, 7:54 PM CDTSpecial Weather StatementSGFSt. Clair51 min
May 26, 8:10 PM CDTFlash Flood WarningSGFBenton5 hr
May 26, 8:17 PM CDTFlash Flood WarningSGFMiller5 hr
May 26, 8:44 PM CDTFlash Flood WarningSGFMiller, Morgan5 hr
May 26, 9:04 PM CDTSpecial Weather StatementSGFDent, Phelps41 min
May 27, 1:02 AM CDTAreal Flood AdvisorySGFBenton, Miller, Morgan9 hr
May 27, 10:03 AM CDTRiver Flood WatchSGFVernon4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.